Selecta mathematica

Bibliographic Details
Previous Title:Selecta mathematica Sovietica
Format: eJournal
Language:Inglés
Published: Basel : Birkhäuser Verlag
[Basel] :
Subjects:
See on Biblioteca Universitat Ramon Llull:https://discovery.url.edu/permalink/34CSUC_URL/1im36ta/alma991009596837506719
Description
Published:Print began with: Vol. 12, no. 1 (2013); new series: Vol. 1, no. 1 (1995)
Item Description:Refereed/Peer-reviewed
English translations of selected mathematical articles from the former Soviet Union.
Publication Frequency:5 issues per year, 2018-
ISSN:14209020